Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Anyone else on Marvelon and feel like crying all the time?

(6 Posts)
madonnawhore Wed 10-Nov-10 12:17:15

Just started back on Marvelon again and have been on it for a month now. Have just had my first period on it and although I was pleased to notice that the usual impotent rage and general malevolence I feel when I have PMS were absent this month, instead I just have not. been. able. to. stop. crying.

Also, I am ridiculously broody.

Anyone else had a similar experience with this pill, or is there something else going on with me?

ghoulishglendawhingesagain Wed 10-Nov-10 14:24:41

I tried it years ago and felt like a wibbly mess. Stopped it, changed to Microgynon and it was fab, completely different.

If it isn't suiting you, ask for something different. Quite common to try a few til you find the 'One' for you IMHO.

GrimmaTheNome Wed 10-Nov-10 14:28:33

No, I've been on it 9 years with no problems, when DD was about 2. I switched to it from Dianette because that was making me depressed.

Before DD I was on microgynon and that was fine too; GP recommended marvelon as better for PCOS symptoms.

thelunar66 Wed 10-Nov-10 14:30:21

Marvelon and Microgynon both made me suicidal to be honest.

GrimmaTheNome Wed 10-Nov-10 14:48:13

Then for pities sake never try Dianette!

Makes me wonder if I stopped taking pill at all I'd be unbearably cheerful (nah, the resulting galloping acne would be too much for Pollyanna, shan't try it)

Certainly isn't one size fits all. Do ask your GP for alternatives, madonna - I felt so much better as soon as I changed from dianette.

crazyaccountant Wed 10-Nov-10 21:45:42

I had the most horrendous problems with thrush on marvelon, never had it before in my life then had it every month for 6 months on marvelon, changed to microgynon and nearly 2 months in and not so much as an itch! Different issue to you but what i mean is each pill can definately cause all sorts of different problems in different people, definately worth you trying another, i cant believe how easily my problem has bn solved by changing pill!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now